Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

PCOS, irregular periods, swelling near the liver. Taking metformin 500, lacilactone 50. Am I taking the right medicines ?

i have pcos (polystic ovary syndrome ). i am usually irregular on my periods. and i have a little swelling near my liver which was depicted in the ultrasound. i am presently taking metformin 500 mg for irregular periods and lacilactone 50 for my liver problem,both once a day. these medicines are advised by my doctor. i want to know whether im taking correct medicine or not??? nd will my pcos problem will ever get cured..? is this causes problem in pregnancy?? and what are the reasons for swelling around my liver..?? waiting for your reply.. thank you doctor.
Asked On : Thu, 3 May 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank you for your query.I am Dr.Sharon.
PCOS is a very common condition these days. And yes you are taking the right drug for that it is metformin.About 70 % of PCOS women have no difficulty in getting pregnant just with the right ovulatipn induction drugs and by doing ovulation studies by scans.The important thing is that you should try to decrease your weight and regular exercise need to be done.And about liver swelling with the information you have provided I can say that lasilactone can be continued.
Answered: Tue, 8 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor